Pacific Journal of Mathematics

Epidemiography.

Aviezri S. Fraenkel and Jaroslav Nešetřil

Article information

Source
Pacific J. Math., Volume 118, Number 2 (1985), 369-381.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706445

Mathematical Reviews number (MathSciNet)
MR789177

Zentralblatt MATH identifier
0574.90110

Subjects
Primary: 90D05
Secondary: 05C20: Directed graphs (digraphs), tournaments

Citation

Fraenkel, Aviezri S.; Nešetřil, Jaroslav. Epidemiography. Pacific J. Math. 118 (1985), no. 2, 369--381. https://projecteuclid.org/euclid.pjm/1102706445


Export citation

References

  • [4] J. C. Abbott, Sets, Lattices and Boolean Algebras, Allyn and Bacon, Boston, MA., 1969.
  • [2] E. R. Berlekamp, J. H. Conway and R. K. Guy, Winning Ways, Academic Press, London, 1982.
  • [3] J. H. Conway, On Numbers and Games, Academic Press, London, 1976.
  • [4] J. Nesetfil, Some non-standard Ramsey-like applications, Theoretical Computer Sci- ence, to appear.